# SDR ASAA2017030720075

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 3,783 hours, 1,288 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NR 2 TRANSMISSION WEAK & UNREADABLE, SATCOM NR 1 OPS CHECKED GOOD.  ACFT GROUNDED.  SUCCESSFULLY ESTABLISHED COMMUNICATIONS WITH DISPATCH ON NR 2 SATCOM. ETOPS GROUND VERIFICATION TEST NORMAL IAW AMM 23-15-00.
